# SDR 9625479993

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GROUND SHIFT FAILURE OCCURRED ON APPROACH INTO DTW.  CREW EXECUTED GO-AROUND PROCEDURES AND SYSTEM OPERATED NORMALLY ON SECOND APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND SERVICED NOSE LANDING GEAR STRUT, OPERATIONAL CHECK NORMAL.
